Ask an expert
Question

22 Oct 2009

Emotional wreck with Mirena
Hi,

I had the Mirena put in 2 months ago to help with my endometriosis and PCOS. I bled for 2 weeks after having it inserted and then again for 21 days 2 weeks later. I have had constant lower back pain and cramps which i can deal with...
BUT
Over the last few days i have been an emotional wreck. EXCEPTIONALLY TEARFUL, irritable, snappy and just full of poo... It is as if i am suffering from very bad PMS 24/7
My family is starting to take strain because of my moods...

What so you think i should do??? I can' t cope like this, this is not me!
Answer 545 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If this only started after the Mirena was inserted, then I guess your only option is to have it removed.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19424 votes
Vote